MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy
Model Number VXAK0041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271); Heart Failure/Congestive Heart Failure (4446)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced hypotension, a non-contractile right ventricle (rv), cardiac tamponade, and pericardial effusion.During a pulse field ablation (pfa) procedure to treat paroxysmal atrial fibrillation a versacross connect access solution for faradrive rf wire was used.The transseptal puncture (tsp) was performed, and the ablation procedure was proceeding normally, but during ablation of the posterior wall error 301 pre-pulse failure occurred eight times on the generator.Pulmonary vein isolation had been completed by the time of the error.It was noted that the catheter splines were separated during the ablation attempts.The procedure was suspended due to the generator error, and the farawave catheter was removed.After the patient was cardioverted, hypotension presented and transesophageal echocardiography (tee) and transthoracic echocardiography (tte) showed a non-contractile rv and pericardial effusion located on the posterior part of the left atrium (la).The non-contractile rv was reversed with vasoactive medications.Pericardial drainage was performed followed by emergency surgery with cardiopulmonary bypass (cpb).The patient was hospitalized and is expected to fully recover.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.When any further relevant information is obtained, a supplemental medwatch will be filed.

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25825818
Report Number2124215-2026-37940
Device Sequence Number13215158
Product Code DXF
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046(17)280821(10)37323098
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0037323098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/30/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age66 YR
Patient SexMale